Started Microdosing Minds Eye and Feeling Intensified Symptoms: Is This Part of the Journey?"
This is a common question that WE receive here at the start of someone's microdosing journey:
I'm dealing with pain along with depression and anxiety (even exhaustion, more anxiousness etc). I've taken my first "X amount" of doses of Minds Eye, and I seem to be feeling even worse.
Do any of you experience this? ❓
A REPLY:
Hey there, fellow friends,
Embarking on a journey with Minds Eye? It's a transformative experience, not a quick fix. Much like the complex tapestry of our universe, our minds weave intricate narratives. 👁️
Sometimes, starting a microdosing regimen might seem like stirring the waters, making them murkier before they clear.
Remember, this isn't about instant gratification. 😵‍💫
Here is a more in-depth VIDEO based on this common inquiry:
It's about diving deep, confronting the shadows, and emerging with more awareness than you had prior to the start of your practice. Like any profound journey, you might face challenging terrains before reaching the summit. 🍄
Stick with it, explore these new terrains of heightened awareness, and allow the transformative power of microdosing to offer new perspectives on old pains.
The journey is just as crucial as the destination. ⛰️
Keep exploring. Keep evolving. 🦅
To your journey,
B 👁️
For more information on Mind's Eye, head on over to our store where you can obtain your own products and workbooks for your journey.
CLICK HERE >>>MIND'S EYE >>>CLICK HERE
1
5 comments
Brian Chaplin
5
Started Microdosing Minds Eye and Feeling Intensified Symptoms: Is This Part of the Journey?"
Medicine & Mentorship
skool.com/medicine-mentorship-4485
WE offer microdosing mentorship & products for mental health obstacles including anxiety, addiction, & depression
Products & Services
Let's Chat 🍄
Leaderboard (30-day)
powered by